MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SOLIA T 53; PACING LEAD

BIOTRONIK SE & CO. KG SOLIA T 53; PACING LEAD
Model Number 377180
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Possible lead fracture.Impedance over 2000.The lead was explanted.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes, upon receipt, the lead under complaint was found cut 7.5 cm distal to the is-1 connector pin (into 2 segments).All fragments were received for analysis.An extraction aid was found on the distal fragment, it is reasonable to assume that the lead was cut during the surgery.The returned lead fragments were analyzed.The insulation was found abraded through 28 cm proximal to the lead tip.Based on the characteristics of the damage, it is reasonable to assume that the lead had been subject to severe mechanical stress in the implanted state.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SOLIA T 53
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key19945338
Report Number1028232-2024-04207
Device Sequence Number7244373
Product Code NVN
UDI-Device Identifier04035479118280
UDI-Public(01)04035479118280(17)221130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number377180
Device Catalogue Number377180
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer08/09/2024
01/23/2025
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date08/12/2024
01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age84 YR
Patient SexFemale